# SDR AALA202506209012

- Difficulty date: June 19, 2025
- Submitted: June 21, 2025
- Operation: Air carrier
- Aircraft: N334TL
- Make and model: Boeing 737-8
- Aircraft serial: 68105
- Aircraft time: 5,352 hours, 1,956 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 5,356 hours, 1,958 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 2122M27P01
- Condition: Faulty
- Location: Zone 400
- Part time: 5,351 hours, 1,956 cycles
- Component: Engine, Cfmint
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB, "REVERSER LIMITED" LIGHT ILLUMINATED FOR THE NUMBER 2 ENGINE ON THE OVERHEAD PANEL. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. TROUBLESHOOTED NUMBER 2 ENGINE THRUST REVERSER PER FIM 73-22-00-810-800.  FOUND CODE (73-44144).  REMOVED AND REPLACED NUMBER 2 (EEC-B)-ELECTRIC ENGINE CONTROL (AALA202506208702) AND PERMANENT MAGNET ALTERNATOR STATOR (AALA202506202065) AND ROTOR (AALA202506209012). PER AMM 73-21-05 AND AMM 73-21-08. OPERATIONAL CHECK NORMAL, NO FAULTS NOTED AT THIS TIME.
